# SDR CALA2018071001580

- Difficulty date: June 25, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 73,687 hours, 28,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620190
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD PAX DOOR NR 1 DOOR STOP FITTING LOWER I/B FASTENER HOLE HAS CRACK INDICATION. REMOVED NR 1 DOOR STOP FITTING, REMOVED AND REPLACED DAMAGED INTERCOSTAL AT RT FWD PAX DOOR FR16 IAW ECRA 5311-01961, INSTALLED NR 1 DOOR STOP FITTING IAW AMM 52-11-31-000-002-A, AND 52-11-31-420-051A.
